I have been taking Citalopram for 10 days now, in the first few days i didn't notice any side effects but these last few days have been close to unbearable! I am taking 20mg each morning and am quite frankly close to breaking point! I am holding in there as many reviews i have read say that they take a couple of weeks before you notice any changes but i don't know how much longer i can take it! I have honestly never felt so low and am constantly going over things in my head and worrying! Is this common to many people or am i loosing my mind???
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2013 • 1 answer
Posted 22 May 2013 • 1 answer
I've been taking Citalopram for a little over a month. The only side effects I have are off the wall
Posted 15 Aug 2013 • 3 answers
Citalopram - is this normal? I took 20mg the first day, but dropped to 10 as my side effects were to
Posted 7 Oct 2015 • 3 answers
Posted 10 Nov 2016 • 2 answers